# SDR DALA2024100109571

- Difficulty date: September 26, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 93,493 hours, 16,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Zone 100 Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1802 -ATB- DUE TO RIGHT PACK INOP. CORRECTIVE ACTION: REPLACED RIGHT PACK INLET DOOR ACTUATOR. (4000791)
